# SDR 98UAL900536

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Arm
- Part number: 6A3321
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,878 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE: STALL ECAM WARNING DISPLAYED.  AUDIBLE 'THUMP' ON RHS OF AIRCRAFT AT FL310.  NR 1 EGT WENT TO 1800 DEGREES.  ENGINE SHUTDOWN.  DIVERTED TO GRR UNDER AMBER ALERT.  *S/D*  ENGINE DISASSEMBLY INVESTIGATION FOUND A VARIABLE STATOR VANE LEVER ARM FAILED.
